Many people treated with BELKYRA experience visible improvements in the appearance of their chin profile in 2-4 treatments. Sessions are spaced at least one month apart and a maximum of 6 treatments may be given. It is important to understand that BELKYRA treatment is not a one off treatment. Once your desired results are achieved, re-treatment is not expected as results are maintained.
You will most likely feel a pressure or stinging, and your chin will swell. To minimise pain and swelling after receiving the injections, some patients find icing the area to be helpful. Avoid very strenuous exercise for the first 5 days following treatment. Mild to moderate exercise may be safe after 48 hours, depending on your degree of swelling.
Initially your skin will be treated with an anaesthetic cream to help numb the upper neck/chin. The treatment area will be marked, and sometimes local anaesthetic injections are administered. The active product will then be placed in the fat under the skin. Total treatment time will be approximately 30 - 45 minutes.
Belkyra treatment can cause swelling in your chin and upper neck for 2-4 weeks, giving you a temporary fullness before seeing improvement. When scheduling your treatment, it is important to consider this.
Possible side effects include: Headaches , difficulty swallowing, nausea, skin tightness, lumpiness/hardness, hypertension. It is also completely normal to feel loose or jiggly feeling under the chin.Possible side effects to the injection site include: Bruising, pain, swelling, numbness, redness, tingling, itching, discolouration.Before receiving Belkyra, tell your healthcare provider about all of your medical conditions, including if you have had or plan to have surgery on your face, neck, or chin; have had cosmetic treatments on your face, neck, or chin; have had or have medical conditions in or near the neck area; have had or have trouble swallowing; have bleeding problems; are pregnant or plan to become pregnant, are breastfeeding or plan to breastfeed. Please also notify doctor if you are on any supplements or medications to thin down blood - as this will increase the risk of bleeding and bruising.